MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY EPIC¿ VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC - GALWAY EPIC¿ VASCULAR; STENT, ILIAC
Model Number H74939200081070
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 10/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of event : 18 years or older.Device evaluated by mfr.: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
Same case as mdr id 2134265-2017-11238.It was reported that in-stent restenosis (isr) occurred.On an unspecified date, an epic stent was implanted to treat a target lesion in the superficial femoral artery (sfa).In (b)(6) 2017, the patient presented for treatment of the 100% restenosed 8x100x75 epic¿ vascular stent located in a mildly tortuous and moderately calcified sfa.A 7.0mmx40mmx135 cm (4f) sterling¿ balloon catheter was advanced for dilatation.Upon inflation at 12 atmospheres, the balloon ruptured.The device was completely removed from the patient and the procedure was completed with another of the same device.No patient complications were reported and the patient's status was good.

Brand Name
EPIC¿ VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7059500
Report Number2134265-2017-12036
Device Sequence Number1879873
Product Code NIO
UDI-Device Identifier08714729805571
UDI-Public08714729805571
Combination Product (Y/N)N
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/24/2022
Device Model NumberH74939200081070
Device Catalogue Number39200-08107
Device Lot Number0020693058
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2017
Initial Report FDA Received Date11/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;